Volume 20, Number 3

Articles in the Issue:

Review Article:
Jian Guo Liu
An Interior Trust Region Algorithm For Nonlinear Minimization With Linear Constraints
J. Comp. Math., 20 (2002), pp. 225-244. Abstract
pdf
Full Article

Dong Xiu Xie, Xi Yan Hu and Lei Zhang
The Solvability Conditions For Inverse Eigenvalue Problem Of Anti-Bisymmetric Matrices
J. Comp. Math., 20 (2002), pp. 245-256. Abstract
pdf
Full Article

Jian Jun Zhang and De Ren Wang
A Numerical Embedding Method For Solving The Nonlinear Complementarity Problem(I)--Theory
J. Comp. Math., 20 (2002), pp. 257-266. Abstract
pdf
Full Article

Yi Fa Tang
Symplectic Computation Of Hamiltonian Systems (I)
J. Comp. Math., 20 (2002), pp. 267-276. Abstract
pdf
Full Article

Tie Zhang, Yan Ping Lin and R. J. Tait
Superapproximation Properties Of The Interpolation Operator Of Projection Type And Applications
J. Comp. Math., 20 (2002), pp. 277-288. Abstract
pdf
Full Article

Ding Guo Pu
Globally Convergent Inexact Generalized Newton Methods With Decreasing Norm Of The Gradient
J. Comp. Math., 20 (2002), pp. 289-300. Abstract
pdf
Full Article

Zi You Gao, Tian De Guo, Guo Ping He and Fang Wu
Sequential Systems Of Linear Equations Algorithm For Nonlinear Optimization Problems - Inequality Constrained Problems
J. Comp. Math., 20 (2002), pp. 301-312. Abstract
pdf
Full Article

Jin Ru Chen and Xue Jun Xu
The Mortar Element Method For Rotated Q1 Element
J. Comp. Math., 20 (2002), pp. 313-324. Abstract
pdf
Full Article

Ai Guo Xiao
Convergence Results Of Runge-Kutta Methods For Multiply-Stiff Singular Perturbation Problems
J. Comp. Math., 20 (2002), pp. 325-336. Abstract
pdf
Full Article